# SDR IXXA20141113032

- Difficulty date: November 10, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 75,255 hours, 17,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: 379103D29
- Part serial: 21767
- Condition: Unserviceable
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMER DESCENT DEVICE EXTENDED & UNSERVICEABLE.  R & R NR 4 EMER DESCENT DEVICE IAW AMM 25-61-03.
